×

zbMATH — the first resource for mathematics

Robust stability of systems with delayed feedback. (English) Zbl 0801.93053
Summary: Some issues in the stability of differential delay systems in the linear and the nonlinear case are investigated. In particular, sufficient robustness conditions are derived under which a system remains stable, independent of the length of the delay(s). Application in the design of delayed feedback systems are given. Two approaches are presented, one based on Lyapunov theory, the other on a transformtion to Jordan form. In the former, sufficient conditions are obtained in the form of certain Riccati-type equations.

MSC:
93D09 Robust stability
93B52 Feedback control
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] E. I. Verriest and G. A. Pajunen, Saturated control of unstable open loop systems,Proc. 30th IEEE Conf. Decision and Cont., Brighton, U.K., pp. 2872-2877, December 1991, andIEEE Trans. Auto. Cont., 1992 (submitted).
[2] A. F. Ivanov and A. Sharkovsky, Oscillations in singularly perturbed delay equations,Dynamics Reported, vol. 3, 1991. · Zbl 0755.34065
[3] R. Bellman and K. Cooke,Differential Difference Equations, Academic Press, 1963. · Zbl 0105.06402
[4] J. K. Hale, E. F. Infante, and F. S.-P. Tsen, Instability in linear delay equations,J. Math. Anal. Appl, vol. 105, no. 2, 533-555, 1985. · Zbl 0569.34061 · doi:10.1016/0022-247X(85)90068-X
[5] B. Lehman and E. I. Verriest, Stability of a continuous stirred reactor with delay in the recycle stream,Proc. 30th IEEE Conf. Decision and Cont, Brighton, U.K., pp. 1875-1876, December 1991.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.